# SDR SIMA20170820002

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 30,407 hours, 25,772 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200208085
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON AFTER START CHECKLIST, TURNING ON PACK 1, STRONG ODOR PRESENT. REMOVED & REPLACED AIR CYCLE MACHINE IAW AMM 21-51-03. OPS CHECK GOOD.
